# SDR AALA20070575

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FLOW LIGHT ILLUMINATED DURING FLIGHT.  CABIN ALTITUDE SLOWLY INCREASED FROM 4 TO 6.0 AT FLIGHT LEVEL 250.  DECLARED EMERGENCY AND LANDED DFW WITHOUT INCIDENT.  REPLACED FLOW CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
